# SDR VNAA2012121700011

- Difficulty date: December 17, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N720PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10178
- Aircraft time: 19,554 hours, 19,537 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: GC21905045
- Part serial: 5506665
- Condition: Damaged
- Location: Fuselage
- Part time: 17,803 hours, 17,434 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED LIGHTNING STRIKE TO LEFT FRONT SIDE OF AIRCRAFT DURING APPROACH WITH AIRCRAFT IN A CLEAN CONFIGURATION.  CREW LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED LIGHTNING STRIKE INSPECTION AND REMOVED AND REPLACED RADOME ASSEMBLY DUE TO BURN MARKS ON NOSE OF RADOME.  BURN MARKS WERE REPAIRED ON LEFT NOSE LANDING GEAR DOOR, FUSELAGE AND VERTICAL STAB TAIL CONE.  BURN MARKS ON LEFT PITOT PROBE FOUND WITHIN LIMITS.  MAINTENANCE PERFORMED CHECKS AND AIRCRAFT RELEASED FOR SERVICE.  ALL WORK ACCOMPLISHED BY MAINTENANCE USING AIRCRAFT MAINTENANCE MANUALS.
